# SDR FDEA201812040137

- Difficulty date: December 4, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 012N889263
- Part serial: A101485
- Condition: Corroded
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, RIVETS DAMAGED ON OT/BD TRAILING EDGE WEDGE OF NR 5 LE SLAT REPLACED CORRODED CLOSURE ANGLE TO SLAT NR 5 T/E WEDGE O/B END IAW EA T F-5750-T0344281 A P1 "WING -FLIGHT SURFACES-OUTBD CLOSURE ANGLE - SLAT NR 5 - CORROSION. THIS REPAIR IS CLASSIFIED AS MAJOR.
